# SDR NOCA04811

- Difficulty date: May 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH FLOOR LIGHTS AFT FROM ROW 32 AND R-4 EXIT DOOR LIGHT INOP.  REPLACED BATTERY PACK PER MM 33-51-07, OPS CHECK OK.
